I am so glad to find this site. I have suffered a handful of times in my life and could link most of them to some change, food, meds, etc. this time I am stumped. I just went through 2 months of zero (0) fat diet, my gallbladder was failing. I had 2 severe painful bouts before going fatfree. I lost 45lbs, so not such a bad deal. Had surgery, gallbladder taken out. My body does not like fat now- am told it would adjust in 3 months to a year. I used a lotion with goat milk, not realizing it was expired. I broke out from the tip of my finger to just above my elbows, where I had put the cream. But then they spread- everywhere it seems. Big nasty red welts, itch to high heaven. I think it has to do with the fat thing, and also if once in motion of hives, do they have a mind of their own and keep spreading?
Any thoughts would be appreciated.
The science has shown that people who eat primarily plant-based have got it right when it comes to nurturing Mother Earth with their food choices. On the one acre of land needed to produce 250 pounds of beef, we could grow 50,000 pounds of tomatoes, 53,000 pounds of potatoes or 30,000 pounds of carrots. The average person who eats plant-based can save 162,486 gallons of water a year , and cut their carbon footprint in half. But the icing on the plant-based cake is the fact we could redirect enough grain from the livestock system to feed BILLION people if every American stopped eating meat.
Just as taking prednisone can cause side effects, reducing the dose may cause problems as well. Prednisone is not addicting like a narcotic, but many patients experience withdrawal symptoms as the dose is reduced. These often include muscle soreness, joint pain, fatigue, and depression. Know that these effects are also temporary and worth bearing to allow a cutback in your dose. If you experience any unusual symptoms as your prednisone dose is reduced, contact your doctor. It may be necessary to temporarily increase your steroid dose until you are feeling better and then taper the dose more slowly.